Alert archive / Florida / Gale Warnings in 2016

Gale Warning 4, NWS Jacksonville, FL

February 6, 2016

NWS Jacksonville, FL issued this gale warning at Feb 6, 2016, 2:53 AM EST. It took effect at Feb 6, 2016, 8:36 PM EST. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 6, 2016, 2:53 AM EST (07:53 UTC)
In effect from
Feb 6, 2016, 8:36 PM EST
Expired
Feb 7, 2016, 8:39 PM EST
In force
24 hr
Issued by
NWS Jacksonville, FL

The text

As transmitted.

498 
WHUS72 KJAX 060753
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
253 AM EST SAT FEB 6 2016


AMZ470-472-474-062045-
/O.CON.KJAX.SC.Y.0012.000000T0000Z-160207T0300Z/
/O.UPG.KJAX.GL.A.0003.160207T0300Z-160208T0000Z/
/O.NEW.KJAX.GL.W.0004.160207T0300Z-160208T0300Z/
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
253 AM EST SAT FEB 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...
...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 PM EST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 PM EST
SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...NORTHEAST WINDS 20 TO 25 KNOTS TODAY. NORTH WINDS 25 TO
  30 KNOTS TONIGHT. NORTHWEST WINDS 25 TO 30 KNOTS SUNDAY. 

* GUSTS...A FEW GUSTS TO GALE FORCE SATURDAY. FREQUENT GUSTS TO
  GALE FORCE TONIGHT AND SUNDAY.

* WAVES/SEAS...SEAS 6 TO 9 FEET WITH OCCASIONAL SEAS UP TO 11 FEET
  TODAY. SEAS BUILDING TO 11 TO 15 FEET WITH OCCASIONAL SEAS TO
  19 FEET ON SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ450-452-454-062045-
/O.EXT.KJAX.SC.Y.0011.000000T0000Z-160208T0300Z/
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
253 AM EST SAT FEB 6 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST SUNDAY...

* WINDS...NORTHEAST AROUND 20 KNOTS TODAY. NORTH 20 TO 25 KNOTS
  TONIGHT. NORTHWEST 20 TO 25 KNOTS SUNDAY. OCCASIONAL GALE FORCE
  GUSTS TONIGHT AND SUNDAY. 

* WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET
  TODAY. SEAS BUILD TO 6 TO 9 FEET WITH OCCASIONAL SEAS UP TO 11
  FEET TONIGHT AND SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
6 follow-up statements
663 
WHUS72 KJAX 062012
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
312 PM EST SAT FEB 6 2016


AMZ470-472-474-070300-
/O.CON.KJAX.SC.Y.0012.000000T0000Z-160207T0300Z/
/O.CON.KJAX.GL.W.0004.160207T0300Z-160208T0300Z/
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
312 PM EST SAT FEB 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
10 PM EST SUNDAY...

* WINDS...NORTHEAST WINDS 20 TO 25 KNOTS BECOMING NORTH TO
  NORTHWEST AROUND 30 KNOTS AFTER MIDNIGHT AND CONTINUING THROUGH
  SUNDAY.

* GUSTS...A FEW GUSTS TO GALE FORCE THROUGH THIS EVENING. FREQUENT
  GUSTS TO GALE FORCE WITH GUSTS UP TO 40 KNOTS LATE TONIGHT AND
  SUNDAY.

* WAVES/SEAS...SEAS 7 TO 10 FEET WITH OCCASIONAL SEAS TO 13 FEET
  WILL BUILD TO 10 TO 15 FEET WITH OCCASIONAL SEAS TO 19 FEET
  TONIGHT. SEAS WILL BUILD TO 12 TO 17 FEET WITH OCCASIONAL SEAS
  TO 22 FEET ON SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ450-452-454-070300-
/O.CON.KJAX.SC.Y.0011.000000T0000Z-160208T0300Z/
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
312 PM EST SAT FEB 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST
SUNDAY...

* WINDS...NORTHEAST AROUND 20 KNOTS BECOMING NORTH TO NORTHWEST 20
  TO 25 KNOTS TONIGHT AND SUNDAY. OCCASIONAL GALE FORCE GUSTS
  TONIGHT AND SUNDAY.

* WAVES/SEAS...SEAS 5 TO 9 FEET WITH OCCASIONAL SEAS UP TO 11 FEET
  BUILDING TO 8 TO 11 FEET WITH OCCASIONAL SEAS UP TO 14 FEET ON
  SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
725 
WHUS72 KJAX 070136 AAA
MWWJAX

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
836 PM EST SAT FEB 6 2016

AMZ470-472-474-071015-
/O.CAN.KJAX.SC.Y.0012.000000T0000Z-160207T0300Z/
/O.EXT.KJAX.GL.W.0004.160207T0136Z-160208T0300Z/
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
836 PM EST SAT FEB 6 2016

...GALE WARNING NOW IN EFFECT UNTIL 10 PM EST SUNDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

* WINDS...NORTH TO NORTHWEST WINDS INCREASING TO 30 KNOTS CONTINUING
  THROUGH SUNDAY.

* GUSTS...FREQUENT GUSTS TO GALE FORCE WITH GUSTS UP TO 40 KNOTS TONIGHT
  AND SUNDAY.

* WAVES/SEAS...SEAS WILL BUILD TO 10 TO 15 FEET WITH OCCASIONAL
  SEAS TO 19 FEET TONIGHT. SEAS WILL BUILD TO 12 TO 17 FEET WITH
  OCCASIONAL SEAS TO 22 FEET ON SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ450-452-454-071015-
/O.UPG.KJAX.SC.Y.0011.000000T0000Z-160208T0300Z/
/O.EXB.KJAX.GL.W.0004.160207T0136Z-160207T2100Z/
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
836 PM EST SAT FEB 6 2016

...GALE WARNING IN EFFECT UNTIL 4 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 4 PM EST SUNDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS...NORTHERLY AROUND 25 KNOTS BECOMING NORTH TO NORTHWEST 20
  TO 25 KNOTS SUNDAY. GALE FORCE GUSTS TONIGHT AND SUNDAY.

* WAVES/SEAS...SEAS 6 TO 9 FEET WITH OCCASIONAL SEAS UP TO 11 FEET
  BUILDING TO 8 TO 11 FEET WITH OCCASIONAL SEAS UP TO 14 FEET ON
  SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
545 
WHUS72 KJAX 070735
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
235 AM EST SUN FEB 7 2016


AMZ450-452-454-072100-
/O.CAN.KJAX.GL.W.0004.000000T0000Z-160207T2100Z/
/O.NEW.KJAX.SC.Y.0013.160207T0735Z-160208T0300Z/
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
235 AM EST SUN FEB 7 2016

...SMALL CRAFT ADVISORY IN EFFECT...
...GALE WARNING IS CANCELLED NEAR SHORE...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EST THIS EVENING.
THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS...NORTHWEST 20 TO 25 KNOTS. OCCASIONAL GALE FORCE GUSTS
  THIS MORNING.

* WAVES/SEAS...SEAS 7 TO 10 FEET WITH OCCASIONAL SEAS UP TO 12
  FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ470-472-474-072100-
/O.CON.KJAX.GL.W.0004.000000T0000Z-160208T0300Z/
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
235 AM EST SUN FEB 7 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...

* WINDS...NORTHWEST WINDS 25 TO 30 KNOTS.

* GUSTS...FREQUENT GUSTS TO GALE FORCE WITH GUSTS UP TO 40 KNOTS.

* WAVES/SEAS...SEAS WILL BUILD 11 TO 16 FEET WITH OCCASIONAL SEAS
  TO 20 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
195 
WHUS72 KJAX 071556
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1056 AM EST SUN FEB 7 2016

AMZ470-472-474-080300-
/O.CON.KJAX.GL.W.0004.000000T0000Z-160208T0300Z/
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
1056 AM EST SUN FEB 7 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...

* WINDS...NORTHWEST WINDS 25 TO 30 KNOTS...DECREASING TO 20 TO 25
  KNOTS LATE THIS EVENING.

* GUSTS...FREQUENT GUSTS TO GALE FORCE THROUGH THIS AFTERNOON.

* WAVES/SEAS...11 TO 16 FEET WITH OCCASIONAL SEAS TO 20
  FEET...SUBSIDING TO 10 TO 13 FEET WITH OCCASIONAL SEAS TO 17
  FEET TONIGHT THROUGH MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ450-452-454-080300-
/O.CON.KJAX.SC.Y.0013.000000T0000Z-160208T0300Z/
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
1056 AM EST SUN FEB 7 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS...NORTHWEST 20 TO 25 KNOTS...BECOMING WEST AND DECREASING
  TO 15 TO 20 KNOTS LATE THIS EVENING. 

* WAVES/SEAS...SEAS 6 TO 9 FEET WITH OCCASIONAL SEAS UP TO 11
  FEET...SUBSIDING TO 4 TO 6 FEET WITH OCCASIONAL SEAS TO 8 FEET
  AFTER MIDNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

NELSON
005 
WHUS72 KJAX 072010
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
310 PM EST SUN FEB 7 2016

AMZ470-472-474-080300-
/O.CON.KJAX.GL.W.0004.000000T0000Z-160208T0300Z/
/O.EXB.KJAX.SC.Y.0013.160208T0300Z-160211T0900Z/
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
310 PM EST SUN FEB 7 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 AM
EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
4 AM EST THURSDAY. 

* WINDS...NORTHWEST 25 TO 30 KNOTS THROUGH EARLY THIS
  EVENING...DECREASING TO 20 KNOTS OVERNIGHT. WINDS BECOMING
  WESTERLY ON MONDAY MORNING AND THEN SOUTHWEST AND INCREASING TO
  25 TO 30 KNOTS DURING THE AFTERNOON HOURS.

* GUSTS...FREQUENT GUSTS TO GALE FORCE THROUGH EARLY THIS EVENING.
  OCCASIONAL GUSTS TO GALE FORCE ARE POSSIBLE ON MONDAY AFTERNOON
  AND MONDAY NIGHT.

* WAVES/SEAS...SEAS 10 TO 13 FEET WITH OCCASIONAL SEAS UP TO 17
  FEET THROUGH MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ450-452-454-080300-
/O.EXT.KJAX.SC.Y.0013.000000T0000Z-160210T1000Z/
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
310 PM EST SUN FEB 7 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST WEDNESDAY...

* WINDS...WEST WINDS 15 KNOTS TONIGHT...BECOMING SOUTHWEST AND
  INCREASING TO 20 KNOTS ON MONDAY. 

* WAVES/SEAS...SEAS 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10
  FEET...SUBSIDING TO 5 TO 7 FEET WITH OCCASIONAL SEAS TO 9 FEET
  AFTER MIDNIGHT THROUGH MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

NELSON
165 
WHUS72 KJAX 080139
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
839 PM EST SUN FEB 7 2016

AMZ470-472-474-081015-
/O.CAN.KJAX.GL.W.0004.000000T0000Z-160208T0300Z/
/O.EXT.KJAX.SC.Y.0013.160208T0139Z-160211T0900Z/
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
839 PM EST SUN FEB 7 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST THURSDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE
GALE WARNING. 

* WINDS...NORTHWEST DECREASING TO 20 KNOTS OVERNIGHT. WINDS
  BECOMING WESTERLY ON MONDAY MORNING AND THEN SOUTHWEST AND
  INCREASING TO 25 TO 30 KNOTS DURING THE AFTERNOON HOURS.

* GUSTS...OCCASIONAL GUSTS TO GALE FORCE ARE POSSIBLE ON MONDAY
  AFTERNOON AND MONDAY NIGHT.

* WAVES/SEAS...SEAS 8 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ450-452-454-081015-
/O.CAN.KJAX.SC.Y.0013.000000T0000Z-160210T1000Z/
/O.NEW.KJAX.SC.Y.0014.160208T2000Z-160210T1000Z/
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
839 PM EST SUN FEB 7 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM MONDAY TO 5 AM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM MONDAY TO 5 AM EST
WEDNESDAY. 

* WINDS...WEST WINDS 15 KNOTS TONIGHT...BECOMING SOUTHWEST AND
  INCREASING TO 20 KNOTS ON MONDAY AFTERNOON. WINDS WEST 20 TO 25
  KNOTS MONDAY NIGHT. OCCASIONAL GUSTS TO GALE FORCE ARE POSSIBLE MONDAY
  NIGHT AND TUESDAY.

* WAVES/SEAS...SEAS 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this gale warning went out at Feb 6, 2:31 AM EST, 22 minutes earlier.

Area forecast discussion, Feb 6, 2:31 AM EST, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
231 AM EST SAT FEB 6 2016

...COLD AND WINDY CONDITIONS INTO EARLY NEXT WEEK...

.SHORT TERM...TODAY AND TONIGHT...TODAY WILL BE MOSTLY CLOUDY...
BREEZY...AND COOL AS THE PRESSURE GRADIENT TIGHTENS BETWEEN
HIGH PRESSURE TO THE NORTH AND A DEVLEOPING INVERTED TROUGH OFF
THE FLORIDA EAST COAST. SCATTERED COASTAL SHOWERS WILL BEGIN TO
DEVELOP ALONG THE NE FL COAST THIS MORNING...MOVING INLAND THIS
AFTERNOON. HIGH TEMPERATURES WILL AGAIN BE ONLY BE IN THE 50S.
RAIN COVERAGE WILL INCREASE TONIGHT AS A STRONG UPPER SHORT WAVE
NOW OVER TEXAS REACHES THE FL PANHANDLE/SW GA BY 12Z SUNDAY. IN
RESPONSE TO THIS TROUGH A SURFACE LOW WILL FORM OFF THE SE FL
COAST THIS EVENING AND THEN INTENSIFY RAPIDLY AS IT MOVES NE.
N WINDS ON BACK SIDE OF DEEPENING LOW WILL ADVECT COLDER AIR INTO
THE REGION. MODELS SHOW MOISTURE AND 1000-850MB THICKNESS
LOWERING TO NEAR 1300M(NAM12 BEING THE COLDEST) OVER COASTAL SE
GA BY 12Z SUNDAY. THIS MAY RESULT IN RAIN BRIEFLY MIXING WITH A
FEW SNOW FLURRIES IN THAT AREA TOWARDS MORNING. LOW TEMPERATURES
TONIGHT WILL RANGE FROM THE MID/UPPER 30S OVER SE GA AND INTERIOR
NE FL...TO THE LOWER 40S NEAR THE NE FL COAST.

.SHORT TERM /SUNDAY-MONDAY NIGHT/...
SUNDAY...LARGE STORM SYSTEM ABOUT 300-400 MILES EAST OF
JACKSONVILLE WILL SLOWLY PULL NORTHEAST AWAY FROM THE REGION. ANY
LINGERING PCPN ON THE WEST SIDE OF THE SYSTEM ALONG THE COAST
DURING THE MORNING HOURS WILL PULL EAST INTO THE OCEAN BY THE
AFTERNOON. THE THREAT OF ANY SNOW MIXING IN WITH RAIN AS IT ENDS
ALONG THE SE GA COAST WILL BE VERY LOW DURING THE MORNING HOURS
WITH SREF SHOWING CHANCES AROUND 5-10% OF THIS POSSIBILITY.
OTHERWISE EXPECT SKIES BECOMING SUNNY BY THE AFTERNOON HOURS WITH
BREEZY NORTHWEST WINDS AT 15-20G30MPH AND HIGHS ONLY REACHING BACK
INTO THE LOWER TO MIDDLE 50S.

SUN NIGHT...COLD WESTERLY FLOW WILL LINGER AROUND 5 MPH THROUGH
THE NIGHT UNDER CLEAR SKIES AND THIS WILL LIKELY KEEP INLAND AREAS
FROM A FREEZE BUT LOWS IN THE 30S COMBINED WITH THIS LIGHT WEST
WIND WILL DRIVE WIND CHILLS DOWN INTO THE UPPER 20S OVERNIGHT.

MONDAY...SECONDARY COLD FRONT APPROACHES FROM THE NORTHWEST AND
EXPECT W/SW WINDS AHEAD OF THIS FEATURE TO INCREASE TO 20-25 MPH
WITH GUSTS AROUND 35 MPH AT TIMES...JUST BELOW WIND ADVISORY
CRITERIA. MAX TEMPS WILL INCREASE CLOSER TO CLIMO VALUES IN THE
60-65 DEGREE RANGE. NORMALLY THESE SECONDARY FRONTS PASS THROUGH
DRY BUT THERE IS JUST ENOUGH ENERGY/MOISTURE TO WARRANT A SLIGHT
CHANCE OF SHOWERS DURING THE AFTERNOON/EVENING HOURS.

MON NIGHT...A FEW LINGERING SHOWERS POSSIBLE WITH THE FRONTAL
PASSAGE ACRS NE FL...OTHERWISE ANOTHER COLD AIRMASS IS USHERED IN
ON W/NW WINDS AT 10-20 MPH AND TEMPS FALLING INTO THE MID/UPPER
30S OVER INLAND AREAS AND NEAR 40 ALONG THE COAST. MOSTLY CLEAR
SKIES WILL DEVELOP OVERNIGHT...BUT ELEVATED WINDS WILL PREVENT A
FREEZE AND EXPECT MAIN IMPACT ONCE AGAIN TO BE WIDESPREAD WIND
CHILLS DOWN INTO THE LOWER TO MIDDLE 20S BY TUESDAY MORNING.

.LONG TERM /TUESDAY-SATURDAY/...

TUE/WED...COLD AIRMASS WILL SETTLE OVER THE REGION ALTHOUGH WEST
TO NORTHWEST FLOW WILL STAY JUST ELEVATED ENOUGH TO PREVENT A HARD
FREEZE...WITH WIDESPREAD LIGHT FREEZE OVER INLAND AREAS AND WIND
CHILLS DOWN AS LOW AS 20-25 DEGREES WED MORNING...VERY CLOSE TO
ADVISORY LEVELS OF 20F OR LESS. MOSTLY CLEAR/SUNNY SKIES EXPECTED
WITH HIGHS OF ONLY AROUND 50 DEGREES TUESDAY AND IN THE 50S
WEDNESDAY. SURFACE HIGH PRESSURE BUILDS CLOSER TO THE REGION BY
WED NIGHT AND EXPECT TEMPS MIGHT BE LOWER THAN CURRENTLY FORECAST
WITH A WIDESPREAD LIGHT FREEZE POSSIBLE INLAND...AND AT THE VERY
LEAST THE BEST CHANCE FOR SIGNIFICANT FROST EARLY THU MORNING.

THU-SAT...HIGH PRESSURE WILL DOMINATE THE REGION AND EXPECT A SLOW
MODERATING TEMP TREND WITH HIGHS NEAR 60 ON THURSDAY...WELL INTO
THE 60S ON FRIDAY...AND CLOSER TO UPPER 60S/NEAR 70S BY SATURDAY.
MAINLY DRY CONDS EXPECTED.

&&

.AVIATION...CURRENTLY CIGS OVER NE FL/SE GA ARE BETWEEN 4 TO 5 KFT
AS NNE WINDS AND ATLANTIC MOISTURE INCREASES. EXPECT CIGS TO LOWER
TO MVFR AFTER 16Z AND THEN POSSIBLY IFR CONDITIONS AFTER 23Z AS
RAIN INCREASES. HAVE VCSH 17Z-00Z MAINLY NEAR THE EAST COAST TODAY
AS COASTAL SHOWERS DEVELOP. RAIN WILL BECOMING PREVAILING AFTER
00Z WITH THE EXCEPTION OF GNV WHERE RAIN COVERAGE SHOULD BE LESS.
NORTH WINDS HAVE INCREASED ALONG THE NE FL COAST(SGJ) EARLY THIS
MORNING AND WILL CONTINUE TO INCREASE AND STAY STRONG THROUGH
SUNDAY. GUSTS WILL BE TO AROUND 25 KTS ESPECIALLY NEAR THE EAST
COAST.

&&

.MARINE...NNE WINDS HAVE INCREASED OVERNIGHT AS GRADIENT TIGHTENS
DUE TO AN INVERTED TROUGH FORMING OFF THE COAST. WINDS AND SEAS
WILL INCREASE FURTHER TONIGHT AS A SURFACE LOW PRESSURE FORMS OFF
THE SE FL COAST AND THEN RAPIDLY INTENSIFYS AS IT MOVES NE. HAVE
UPGRADED GALE TO A WARNING AS FREQUENT GUSTS TO GALE FORCE ARE
EXPECTED OFFSHORE TONIGHT THROUGH SUNDAY EVENING. WINDS AND SEAS
WILL STAY ELEVATED THROUGH THE MIDDLE OF NEXT WEEK WITH ADVISORY
CONDITIONS LIKELY CONTINUING.

RIP CURRENTS: MODERATE RISK THROUGH THE WEEKEND. STRONG LONGSHORE
CURRENT TODAY AND TONIGHT DUE TO STRONG NORTHERLY WINDS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  51  37  54  35 /  40  40  10   0
SSI  52  38  52  41 /  50  60  30   0
JAX  54  38  54  37 /  40  60  20   0
SGJ  57  41  54  42 /  40  60  20   0
GNV  56  37  56  36 /  30  40  10   0
OCF  59  41  56  37 /  30  40  10   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 10 PM EST THIS EVENING FOR WATERS
     FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60
     NM-WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20
     TO 60 NM-WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM
     20 TO 60 NM.

     GALE WARNING FROM 10 PM THIS EVENING TO 10 PM EST SUNDAY FOR
     WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM
     20 TO 60 NM-WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE
     FL FROM 20 TO 60 NM-WATERS FROM ST. AUGUSTINE TO FLAGLER
     BEACH FL FROM 20 TO 60 NM.

     SMALL CRAFT ADVISORY UNTIL 10 PM EST SUNDAY FOR COASTAL WATERS
     FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM-
     COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL
     OUT 20 NM-COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER
     BEACH FL OUT 20 NM.

&&

ZIBURA/HESS/
Hazardous weather outlook, Feb 5, 9:44 PM EST, 5 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
944 PM EST FRI FEB 5 2016

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-062015-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
944 PM EST FRI FEB 5 2016

...SMALL CRAFT ADVISORY INNER WATERS THROUGH SUNDAY...

...SMALL CRAFT ADVISORY OUTER WATERS THROUGH SATURDAY WITH A GALE
WATCH FOR SATURDAY NIGHT AND SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT...

SMALL CRAFT ADVISORY FOR ALL COASTAL WATERS.

MODERATE RISK FOR RIP CURRENTS AT AREA BEACHES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

SMALL CRAFT ADVISORY INNER WATERS THROUGH SUNDAY.

SMALL CRAFT ADVISORY OUTER WATERS SATURDAY...GALE WATCH OUTER
WATERS SATURDAY NIGHT AND SUNDAY.

SMALL CRAFT ADVISORY CONDITIONS WILL BE POSSIBLE THROUGH WEDNESDAY
NIGHT.

MODERATE RISK FOR RIP CURRENTS AT AREA BEACHES THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 6, 9:00 AM ESTRiver Flood WarningJAXBrantley15 days
Feb 6, 9:00 AM ESTRiver Flood WarningJAXPierce, Ware5 days

Nearby

Gale Warnings in Florida, 2016Every gale warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.